# SDR 2003F00145

- Difficulty date: January 31, 2003
- Submitted: March 15, 2003
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737*
- Aircraft serial: 30618
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE DESCENT TO BGR, ENGINE DRIVEN HYDRAULIC PUMPS AMBER LIGHTS CAME ON.  WHEN FLAPS SELECTED, 'A' SYSTEM SHOWED '0' QTY AND '0' PRESSURE.  DECLARED AN EMERGENCY AND COMPLETED 'A' SYSTEM FAIL CHECKLIST.  AIRCRAFT WAS LANDED AT BGR WITHOUT INCIDENT.  (M)
